# SDR HALA2011062200283

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 33,464 hours, 6,229 cycles
- Engine: Pwa PW4060
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FROM 35,000 TO 26,000 THROTTLES AT IDLE ON DESCENT MORE THAN 1 KNOB TO MAINTAIN EPRS.  BITE PIMU IAW FIM PIMU MESSAGE INDEX 71-00.  NO FAULTS NOTED.  MOC NOTIFIED TO MONITOR.  OK FOR SERVICE.
